Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
Polynomial solutions of equivariant polynomial Abel differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)

Títol variant: Computing polynomial solutions of equivariant polynomial Abel differential equations
Data: 2018
Resum: Let a(x) be non-constant and let bj(x), for j = 0, 1, 2, 3, be real or complex polynomials in the variable x. Then the real or complex equivariant polynomial Abel differential equation a(x)y = b(x)y + b(x)y, with b(x) =/ 0, and the real or complex polynomial equivariant polynomial Abel differential equation of the second kind a(x)yy = b0(x) + b(x)y, with b(x) =/ 0, have at most 7 polynomial solutions. Moreover, there exist equations of this type having this maximum number of polynomial solutions.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Polynomial Abel equations ; Equivariant polynomial equation ; Polynomial solutions
Publicat a: Advanced Nonlinear Studies, Vol. 18, Issue 3 (August 2018) , p. 537-542, ISSN 2169-0375

DOI: 10.1515/ans-2017-6043


Postprint
7 p, 678.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-15, darrera modificació el 2020-08-01



   Favorit i Compartir